# SDR ASAA2015062912271

- Difficulty date: June 29, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,366 hours, 8,070 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT SIDE CORE AREA WIRE HARNESS J9 AND J10 INPUTS TO T3 SENSOR, CONNECTORS DP0905 AND DP1005, HAVE CHAFED THROUGH WIRE HARNESS CLOTH OVERBRAID.  ACFT GROUNDED.  REPAIRED NR 2 ENGINE CHAFING WIRE HARNESS J9 AND J10 CLOTH OVERBRAND NEAR T3 SENSOR, CONNECTORS DP0905 AND DP1005, REF AMM 70-70-01-350-810-F00 "FIBERGLASS TAPE REPAIR WITH LOCKWIRE" AND REF E/A 800-70EA-15323 " NR 2 ENGINE AMM REPAIR SAFETY WIRE SUBSITUTION".  T3 SENSOR CONNECTORS RE-INSTALLED AND OPS CKS GOOD REF AMM 73-21-07.
